Pseudolattices, del pezzo surfaces, and lefschetz fibrations

Andrew Harder, Alan Thompson

Research output: Contribution to journalArticlepeer-review


Motivated by the relationship between numerical Grothendieck groups induced by the embedding of a smooth anticanonical elliptic curve into a del Pezzo surface, we define the notion of a quasi-del Pezzo homomorphism between pseudolattices and establish its basic properties. The primary aim of the paper is then to prove a classification theorem for quasi-del Pezzo homomorphisms, using a pseudolattice variant of the minimal model program. Finally, this result is applied to the classification of a certain class of genus 1 Lefschetz fibrations over discs.

Original languageEnglish (US)
Pages (from-to)2071-2104
Number of pages34
JournalTransactions of the American Mathematical Society
Issue number3
StatePublished - 2020
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Pseudolattices, del pezzo surfaces, and lefschetz fibrations'. Together they form a unique fingerprint.

Cite this